000 02348cas a2200553 4500
999 _c35112
_d35112
001 11167680
003 OSt
005 20201113145943.0
008 750901d19691985nyubx p 0 a0eng c
010 _a 73200000
016 7 _a011465522
_2DE-101
016 7 _a2414234-7
_2DE-600
016 7 _a242496-4
_2DE-600
016 7 _a010485708
_2Uk
022 0 _a0020-5958
_l0020-5958
_21
030 _aIMGJBS
035 _a(OCoLC)ocm01589202
037 _bPlenum Pub. Corp., 227 West 17th St., New York, NY 10011
040 _aMUL
_beng
_cMUL
_dCOO
_dOCL
_dNSD
_dDLC
_dNSD
_dSER
_dNSD
_dAIP
_dNSD
_dOCL
_dNSD
_dDLC
_dNST
_dIUL
_dNST
_dNSD
_dNST
_dOCLCQ
_dNLGGC
_dLVB
_dMYG
_dOCLCQ
_dHEBIS
_dGBVCP
_dUKMGB
_dOCLCF
_dLIP
_dOCLCQ
042 _ansdp
_apcc
050 0 0 _aQE1
_b.I46 1979
082 0 4 _a550/.1/51
110 2 _aInternational Association for Mathematical Geology.
_990328
210 0 _aJ. Int. Assoc. Math. Geol.
222 0 _aJournal of the International Association for Mathematical Geology
245 1 0 _aJournal of the International Association for Mathematical Geology.
_c R. B. McCammon (chief editor)
246 1 8 _aMathematical geology
260 _aNew York,
_bPlenum Pub. Corp.,
_c1979
300 _a17 volumes
_bill.,
_c25 cm
310 _aquarterly
336 _atext
_btxt
_2rdacontent
337 _aunmediated
_bn
_2rdamedia
338 _avolume
_bnc
_2rdacarrier
362 0 _aVol 10 no. 5(Oct 1978)
440 _aJournal of the International Association for Mathematical Geology
_vVol 10 no. 5(Oct 1978)
_993855
510 2 _aChemical abstracts
_x0009-2258
_b1969-1985
580 _aContinued Jan. 1986 by: Mathematical geology.
590 _aSERBIB/SERLOC merged record
650 0 _aGeology
_xMathematics.
_993856
650 6 _aGéologie
_xMathématiques
_vPériodiques.
_993857
650 7 _aGeology
_xMathematics.
_2fast
_0(OCoLC)fst00940674
_993856
650 1 7 _aGeologie.
_2gtt
_993858
650 1 7 _aWiskundige methoden.
_2gtt
_993859
776 0 8 _iOnline version:
_tJournal of the International Association for Mathematical Geology
_w(OCoLC)317113184
785 1 0 _tMathematical geology
_x0882-8121
_w(DLC) 86643001
_w(OCoLC)11985061
906 _a7
_bcbc
_cserials
_d3
_encip
_f19
_gn-oclcserc
942 _2lcc
_cCR